# SDR MWEA00803

- Difficulty date: September 12, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 72,610 hours, 80,508 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7912697874
- Condition: Leaking
- Location: Rt Wheelwell
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

IND - STA 133 - IN-FLIGHT, THE RIGHT HYDRAULIC FLUID QUANTITY INDICATED 2 QUARTS.  MTC FOUND TWO LINES LEAKING IN RIGHT WHEELWELL.  REMOVED AND REPLACED LINES.  (X)
